# SDR ZN3R2015FA0000086

- Difficulty date: February 25, 2015
- Submitted: March 10, 2015
- Operation: General aviation
- Engine: Garrtt TFE73160
- Engine time: 56 hours, 39 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 3587591
- Part serial: 1216225530098
- Condition: Separated
- Location: Hp Compressor
- Part time: 56 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AND O/H FOR A METAL CONTAMINATION INSPECTION.  DISASSEMBLY FINDINGS REVEALED THE SOURCE OF THE METAL CONTAMINATION WAS THE NR 4 ROLLER BEARING.  THE BEARING EXHIBITED HEAVY SPALLING WITH DISCOLORATION IN THE FORM OF HEAT DAMAGE WITH ROLLER BEARING CAGE SEPARATION.  THE BEARING WAS SUBMITTED TO MFG PROJECT ENGINEERING FOR A MATERIAL ANALYSIS.
